P. VAN SWEARINGEN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In the January issue, two cases of pulmonary edema associated with intravenous Placidyl® injection were reported by Glauser and associates (Ann Intern Med 84:46-48, 1976). The symptoms and hospital course of the two patients were very similar and suggest features of a syndrome that one may use in practice to differentiate the cause of respiratory distress syndrome in young adults. Particularly, the patients noted a minty taste in the mouth, immediate shortness of breath, nonproductive cough, and a period of unconsciousness lasting from 17 to 20 hours. The hospital course was one of rapid improvement through 24
VAN SWEARINGEN P. Placidyl® and Pulmonary Edema. Ann Intern Med. 1976;84:614–615. doi: https://doi.org/10.7326/0003-4819-84-5-614_2
Download citation file:
Published: Ann Intern Med. 1976;84(5):614-615.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use